# SDR USAA9200816AA

- Difficulty date: August 25, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 55,556 hours, 37,110 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 654580731
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE STIFFENER CRACKED AT BS 289, S12R, WL 241 ABOVE WEB ATR1 DOOR CUTOUT.  REPLACED ANGLE STIFFENER AT BS 289, S12R, WL 241 ABOVE WEB AT R1 DOOR CUTOUT IAW EA 130111.  (K)
